MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC PATIENT TRACKER; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC PATIENT TRACKER; INSTRUMENT, STEREOTAXIC
Model Number 9733534
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 02/09/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No patient information provided as no patient was involved in this concern.The patient tracker was returned to the manufacturer for analysis.Analysis found that the tracker was identified but would not track, returning only a red status.A check of the em interface showed all three coiled were not functioning.Analysis found that the reported event was related to a electrical issue.The hardware investigation found that the reported event was related to a hardware issue.This issue was documented in a medtronic navigation hardware anomaly tracking database.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding navigation system while outside of procedure.It was reported that two patient trackers would not be recognized by the system.There was no patient present when the issue occurred.

Brand Name
PATIENT TRACKER
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key8723056
Report Number1723170-2019-03729
Device Sequence Number2003835
Product Code HAW
UDI-Device Identifier00613994353467
UDI-Public00613994353467
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K001284
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9733534
Device Catalogue Number9733534
Device Lot Number170526E
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/14/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2018
Initial Report FDA Received Date06/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1